# SDR IPXA2020111262316

- Difficulty date: November 6, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 834
- Aircraft time: 20,352 hours, 12,515 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Part number: A551715512336
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LEFT UPPER THS APRON 333AT HAS ONE MOUNT ANGLE BROKEN.  REMOVED LT HORIZONTAL FWD SUPPORT BRACKET FOR THE UPPER APRON AND REPLACED USING A REPLACEMENT A551715512836 TAG 81256986, IAW A300 SRM 51-40-21.
